# SDR CALA2024123103198

- Difficulty date: December 28, 2024
- Submitted: December 31, 2024
- Operation: Air carrier
- Aircraft: N455UA
- Make and model: Airbus A320-232
- Aircraft serial: 1105
- Aircraft time: 75,488 hours, 30,601 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5311281300251
- Condition: Corroded
- Location: Zne 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN CORROSION AT L/H SEAT TRACK Y1292 AT FR24.  REMOVED AND REPLACED FWD CABIN LH SEAT TRACK +Y1292 FR12-24 IAW A320 SRM 51-42-11 P18-21.
